Document Server@UHasselt >
Research >
All items >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/13719

Title: Braided groups and quantum groupoids
Authors: Liu, G. H.
Zhu, H. X.
Issue Date: 2012
Publisher: SPRINGER
Citation: ACTA MATHEMATICA HUNGARICA, 135 (4), p. 383-399
Abstract: Let H be a quasitriangular weak Hopf algebra. It is proved that the centralizer subalgebra of its source subalgebra in H is a braided group (or Hopf algebra in the category of left H-modules), which is cocommutative and also a left braided Lie algebra in the sense of Majid.
Notes: [Zhu, H. X.] Univ Hasselt, Dept Math, B-3590 Diepenbeek, Belgium. [Liu, G. H.] Southeast Univ, Dept Math, Nanjing 210096, Jiangsu, Peoples R China.
URI: http://hdl.handle.net/1942/13719
DOI: 10.1007/s10474-011-0183-2
ISI #: 000303470200005
ISSN: 0236-5294
Category: A1
Type: Journal Contribution
Validation: ecoom, 2013
Appears in Collections: Algebra

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.